# SDR ASAA2015051011859

- Difficulty date: May 10, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 24, BS 520 - 540 IS EXFOLIATED.  ACFT GROUNDED. R & R SEAT TRACK IAW AMM 20-50-11-912-002.
